Alert archive / Colorado / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 95, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 7, 2010, 5:24 PM MDT for Otero County, Colorado. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2010, 5:24 PM MDT (23:24 UTC)
- Expired
- Jun 7, 2010, 5:53 PM MDT
- In force
- 29 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
County Otero County, CO
The radar
The Pueblo radar (KPUX), 75 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.4 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1166 J/kg
- Mixed-layer CIN
- -339 J/kg
- Mixed-layer LCL
- 1244 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
378 WUUS55 KPUB 072324 SVRPUB COC089-080030- /O.NEW.KPUB.SV.W.0095.100607T2324Z-100608T0030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 524 PM MDT MON JUN 7 2010 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN OTERO COUNTY IN SOUTHEAST COLORADO... * UNTIL 630 PM MDT * AT 519 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 5 MILES NORTHEAST OF TIMPAS...OR 12 MILES SOUTHWEST OF LA JUNTA...AND MOVING NORTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... LA JUNTA AND SWINK. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3816 10355 3792 10339 3774 10366 3786 10383 TIME...MOT...LOC 2325Z 225DEG 13KT 3787 10366 WIND...HAIL 70MPH 1.00IN $$
3 follow-up statements
513 WWUS55 KPUB 072338 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 538 PM MDT MON JUN 7 2010 COC089-080030- /O.CON.KPUB.SV.W.0095.000000T0000Z-100608T0030Z/ OTERO CO- 538 PM MDT MON JUN 7 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN OTERO COUNTY UNTIL 630 PM MDT... AT 534 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 8 MILES SOUTH OF LA JUNTA...MOVING NORTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... LA JUNTA. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3816 10355 3792 10339 3774 10366 3786 10383 TIME...MOT...LOC 2338Z 247DEG 16KT 3788 10356 WIND...HAIL 70MPH 1.00IN $$
225 WWUS55 KPUB 072348 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 548 PM MDT MON JUN 7 2010 COC089-080030- /O.CON.KPUB.SV.W.0095.000000T0000Z-100608T0030Z/ OTERO CO- 548 PM MDT MON JUN 7 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN OTERO COUNTY UNTIL 630 PM MDT... AT 543 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 8 MILES SOUTH OF LA JUNTA...MOVING EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... LA JUNTA. MAINLY RURAL AREAS OF EASTERN OTERO COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3816 10355 3792 10339 3774 10366 3786 10383 TIME...MOT...LOC 2347Z 264DEG 22KT 3788 10349 WIND...HAIL 70MPH <.50IN $$
660 WWUS55 KPUB 072353 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 553 PM MDT MON JUN 7 2010 COC089-080004- /O.CAN.KPUB.SV.W.0095.000000T0000Z-100608T0030Z/ OTERO CO- 553 PM MDT MON JUN 7 2010 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OTERO COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 3816 10355 3792 10339 3774 10366 3786 10383 TIME...MOT...LOC 2354Z 264DEG 22KT 3788 10344 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:09 PM MDT, 2 hours 15 minutes earlier.
Area forecast discussion, Jun 7, 3:09 PM MDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 309 PM MDT MON JUN 7 2010 .SHORT TERM... (TONIGHT AND TOMORROW) ...SOME STRONG THUNDER POSSIBLY OUT EAST...WINDY TONIGHT FAR E PLAINS...SVR TOMORROW I-25 CORRIDOR... CURRENTLY...BOUNDARY BETWEEN THE MUCH DRIER WARM AIR AND THE MOIST AIR EXTENDS ALONG THE FRONT RANGE THEN EASTWARD ONTO THE PALMER DIVIDE ABOUT AS FAR E AS THE EL PASO/LINCOLN COUNTY LINE...AND THEN BACK TOWARD PUEBLO AND THEN SEWD FROM THERE ONTO THE PLAINS. THE BOUNDARY OVER THE PALMER HAS BEEN MOVING SLOWLY WWD WITH TIME. RADAR SHOWS SCTD TSRA OVER THE RATON MESA S OF THE CO STATE LINE...ALSO SCTD SHOWERS/TSRA OVER THE LA GARITAS. REST OF TODAY AND THIS EVENING... MAIN CONCERN WILL BE EAST OF THE BOUNDARY WHERE PLENTY OF LLVL MSTR WILL ALLOW FOR A FEW STRONGER STORMS TO DEVELOP. BEST CHANCE WILL BE OVER KIOWA AND BACA/E LAS ANIMAS COUNTIES. SIMULATIONS HAVE BEEN SHOWING BEST CHANCE THESE LOCATIONS AND GIVEN TRENDS AND OBS BELIEVE THIS SCENARIO STILL VALID. WITH DWPTS INCREASING OVER THE MTNS...ISOLATED TO SCTD ACTIVITY WILL CONTINUE OVER THE HIGHER TRRN...ESPECIALLY THE N SAN JUANS. WITH THE STRONG W WINDS OVER PUB AND KCOS TEMPS HAVE SKYROCKETED WELL INTO THE 90S. BOUNDARY MAY WORK BACK WEST OVER KPUB AND WE MAY COOL DOWN A TAD BUT KCOS WILL LIKELY REMAIN WARM UNTIL DEEPER CIRRUS MOVES OVERHEAD LATE THIS AFTERNOON FROM MTN CONVECTION. LATER TONIGHT... ALL SHORT RANGE SIMULATIONS SHOW IT WILL GET RATHER QUITE BREEZY OVER THE FAR E PLAINS TONIGHT AND HAVE PUT BREEZY CONDITIONS IN THE GRIDDS. MAIN AFFECT OF THIS WILL BE TO KEEP MIN TEMPS ON THE WARM SIDE WITH LOWS LIKELY IN THE 70S FAR E PLAINS. BY LATER TONIGHT SURGE WILL BE WORKING SWD AND EXPECT THE FRONT TO CROSS KCOS PRIOR TO SUNRISE. DONT THINK THERE WILL BE THAT MUCH CLOUDS WITH IT ALTHOUGH WE MAY SEE A BKN050 DECK ON THE PALMER DVD DURING THE EARLY MORNING. TOMORROW... SVR STORMS ARE A GOOD BET BY MID TO LATE AFTERNOON ALONG THE I-25 CORRIDOR. FLOW WILL QUICKLY GO UPSLOPE AFTER THE FRONT GOES BY AND EXPECT ENE SFC WINDS BY 21Z ALONG THE INTERSTATE. SHOULD BE PLENTY OF LLVL MSTR IN PLACE AND WITH 25-35KTS OF 500 MB FLOW STORMS SHOULD ORGANIZE INTO ROTATING HAILERS BY LATE AFTERNOON. THINGS MAY BE A BIT TOO STABLE FARTHER EAST SO EXPECT GREATEST THREAT ALONG THE CORRIDOR AND PTS A BIT FARTHER EAST. TEMPS TOMORROW WILL BE QUITE A BIT COOLER THAN TODAY WITH TEMPS A GOOD 10F COOLER THAN TODAY. .LONG TERM... (TUESDAY NIGHT THROUGH MONDAY) TUESDAY NIGHT-WEDNESDAY NIGHT...NO BIG CHANGES TO CURRENT FORECAST THROUGH THIS PERIOD WITH A COOL AND UNSETTLED WEATHER PATTERN ACROSS THE EASTERN HALF OF THE AREA AND REMAINING WARM AND MAINLY DRY OUT WEST. COLD FRONT LOOKS TO BE BACKED UP ACROSS THE EASTERN MTS AND ALONG THE COLORADO AND NEW MEXICO BORDER BACK INTO WESTERN KANSAS EARLY TUESDAY EVENING WITH DEVELOPING THUNDERSTORMS FOCUSED ON THE BOUNDARY AND WITH CAPES CONTINUED TO BE PROGGED BETWEEN 1500-2000 J/KG AND BULK SHEARS OF 35-45KTS...SHOULD SEE SEVERE STORMS...WITH THE MAIN THREAT BEING LARGE HAIL...ONGOING THROUGH THE LATE EVENING. WITH LOW LEVEL UPSLOPE AND MOISTURE IN PLACE WILL SEE STRATUS DEVELOPING OVERNIGHT ACROSS THE PLAINS AND WITH H7 FLOW TURNING MORE WESTERLY OVERNIGHT...CANT RULE OUT A FEW WAA SHOWERS AS WELL. LOOKING AT A DAY 2 SEVERE WEATHER PATTERN ACROSS THE PLAINS AGAIN WEDNESDAY AFTERNOON AND EARLY EVENING AS SOUTHERLY LOW LEVEL RETURN FLOW KEEPS LOW LEVEL MOISTURE IN PLACE WITH STORMS DEVELOPING ACROSS THE EASTERN MTS IN THE AFTERNOON SPREADING ACROSS THE FAR SE PLAINS THROUGH THE OVERNIGHT. WITH THE MAINLY DRY AND HOT CONDITIONS ACROSS THE WESTERLY HALF OF THE AREA AND STEEP LAPSE RATES...WILL SEE BREEZY WEST WINDS OF 15 TO 30 MPH MIXING DOWN ACROSS THE AREA THROUGH THE AFTERNOON. CURRENT FUELS PAGE CONTINUES TO HAVE CRITICAL FUELS ACROSS THE SAN LUIS VALLEY (224) AND NOW INDICATES DRY CONDITIONS ACROSS FIRE WEATHER ZONES 220...221 AND 225. WITH THAT SAID...WILL ISSUE A FIRE WX WATCH FOR ZONES 220 AND 224 FOR WEDNESDAY AFTERNOON AND EVENING...AND LEAVE OUT 221 AND 225 AS WINDS LOOK TO BE MARGINAL FURTHER EAST. THURSDAY-MONDAY...DID NOT CHANGE MUCH THROUGH THIS PERIOD AS WELL AS LATEST MODELS CONTINUE TO SHOW RUN TO RUN DIFFERENCES WHICH WOULD HAVE A BIG IMPACT ON SENSIBLE WEATHER OVER THE WEEKEND...ESPECIALLY ACROSS THE PLAINS. AT ANY RATE...WARM AND DRY SW FLOW AHEAD OF AN EASTERN PAC SYSTEM DIGGING ACROSS THE WEST COAST THURSDAY WILL ALLOW FOR ANOTHER HOT DAY WITH HIGHS IN THE 90S TO AROUND 100 EXPECTED ACROSS THE EASTERN PLAINS FOR THURSDAY. LATEST GFS DOES NOT DIG SYSTEM AS FAR SOUTH AND KEEPS DRY SW FLOW ACROSS THE PLAINS ON FRIDAY AND EARLY SATURDAY BEFORE THE SYSTEM LIFTS OUT ACROSS THE ROCKIES THROUGH SUNDAY NIGHT. ECMWF CONTINUES TO BE THE STRONGEST WITH THE SYSTEM DIGGING AN UNSEASONABLY STRONG UPPER LOW ACROSS THE DESERT SW ON SATURDAY BEFORE SLOWLY LIFTING THE SYSTEM OUT ACROSS THE ROCKIES THROUGH MONDAY...OWNING TO BETTER CHANCES OF PRECIP AND COOLER WX ACROSS THE AREA. WITH CONTINUED MODEL DIFFERENCES LIKELY....WITH WAIT FOR BETTER RUN TO RUN CONSISTENCY BEFORE MAKING WHOLESALE CHANGES FOR THE WEEKEND. -MW && .AVIATION... FOR KCOS... EXPECT WESTERLY WINDS TO CONTINUE AT KCOS INTO EARLY EVENING. T/TD SPREADS LARGE SO DO NOT EXPECT ANY PRECIP KCOS NEXT 12 HOURS. COULDS SEE SOME VIRGA TO PRODUCE GUSTY WINDS IF ANY STORM SURVIVES COMING OFF PIKES PEAK. LATE TONGHT...10Z-ISH...WE SHOULD SEE A FRONT COME DOWN FROM NE CO. MAY SEE A BKN DECK WITH IT WITH BASES 040-050. THIS DECK SHOULD BREAK UP BY MID MORNING. BY LATE AFTERNOON FLOW WILL GO UPSLOPE WITH STRONG THUNDER LIKELY BY MID TO LATE AFTERNOON. FOR KPUB... BOUNDARY IS JUST EAST OF KPUB BUY A FEW MILES AS PER LATEST 88D IMAGE AT 3PM. W OF THIS BOUNDARY WINDS ARE GUSTY FROM THE WEST WHILE EAST OF THIS BOUNDARY WINDS HAVE A MORE SE COMPONENT. GUIDANCE IDICATES THIS BOUNDARY WILL RETREAT WWD AND WINDS SHOULD SHIFT BACK TO ESE LATER THIS AFTERNOON. CANT RULE OUT AN ISOLD TSRA OVER KPUB LATE THIS AFTERNOON AND EARLY EVENING. HOWEVER ANY TSRA WOULD BE HIGH BASED WITH VIRGA AND ASSOCIATED GUSTY WINDS MAIN CONCERN. FOR TOMORROW...FROPA WILL OCCUR AROUND SUNRISE WITH LLVL MSTR ON THE INCREASE. EXPECT STRONG THUNDER BY LATE TOMORROW AFTERNOON. KALS...EXPECT MAINLY ISOLD TSRA THIS AFTERNOON EARLY EVENING AND ALSO TOMORROW AFTERNOON AND EARLY EVENING. && .PUB WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR COZ220-224. && 34/23
Hazardous weather outlook, Jun 7, 3:45 PM MDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 345 PM MDT MON JUN 7 2010 COZ058>089-093>099-082145- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 345 PM MDT MON JUN 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT CHANCE FOR ONE OR TWO SEVERE STORMS OVER THE FAR EASTERN PLAINS THIS AFTERNOON AND EVENING. THE BEST CHANCE WILL BE ACROSS BACA COUNTY...EASTERN LAS ANIMAS COUNTY AND BACA COUNTY. THE PRIMARY THREAT TODAY WILL BE HAIL UP TO 1 AND A HALF INCHES IN DIAMETER AND WIND GUSTS TO 70 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TUESDAY AND WEDNESDAY...ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED OVER THE SOUTHEAST PLAINS AND MOUNTAINS. SOME ISOLATED STORMS WILL ALSO BE POSSIBLE TUESDAY OVER THE CENTRAL MOUNTAINS. THE MAIN THREATS WITH ANY STORMS THAT DEVELOP WILL BE LIGHTNING AND SMALL HAIL. THERE WILL BE THE POTENTIAL FOR A FEW STORMS TO BECOME SEVERE OVER THE SOUTHEAST PLAINS...WITH LARGE HAIL AND DAMAGING WIND GUSTS. AN ISOLATED TORNADO COULD ALSO OCCUR. WARM TEMPERATURES WITH LOW AFTERNOON HUMIDITY LEVELS AND GUSTY WEST WINDS OF 20 TO 30 MPH ARE EXPECTED ACROSS PORTIONS OF THE UPPER ARKANSAS AND SAN LUIS VALLEYS WEDNESDAY AFTERNOON AND EARLY EVENING. THESE CONDITIONS...COMBINED WITH THE DRY FUELS...COULD PRODUCE EXTREME FIRE BEHAVIOR. THERE COULD BE ISOLATED STORMS OVER THE MOUNTAINS ON FRIDAY WITH ISOLATED STORMS POSSIBLE ACROSS THE ENTIRE AREA SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE AFTER 3 PM OVER THE FAR EASTERN PLAINS. 34/23
In the hours before
Special weather statement, Jun 7, 3:45 PM MDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 345 PM MDT MON JUN 7 2010 COZ088-072215- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- 345 PM MDT MON JUN 7 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO AT 343 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES WEST OF HOEHNE...OR 10 MILES NORTH OF TRINIDAD...WHICH WAS MOVING TOWARD THE NORTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... HOEHNE. MODEL. WINDS AROUND 50 MPH CAN BE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jun 7, 4:14 PM MDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 414 PM MDT MON JUN 7 2010 COZ093-094-097-072245- EASTERN LAS ANIMAS COUNTY-LA JUNTA VICINITY/OTERO COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- 414 PM MDT MON JUN 7 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN BENT COUNTY IN SOUTHEAST COLORADO NORTHEASTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO SOUTHEASTERN OTERO COUNTY IN SOUTHEAST COLORADO AT 410 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTH OF HIGBEE...OR 21 MILES SOUTH OF LA JUNTA...WHICH WAS MOVING TOWARD THE EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... HIGBEE. WINDS AROUND 50 MPH CAN BE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jun 7, 4:32 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 432 PM MDT MON JUN 7 2010 COZ088-093-094-072300- EASTERN LAS ANIMAS COUNTY-LA JUNTA VICINITY/OTERO COUNTY-TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- 432 PM MDT MON JUN 7 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO EXTREME SOUTHWESTERN OTERO COUNTY IN SOUTHEAST COLORADO AT 429 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTH OF THATCHER...OR 33 MILES NORTHEAST OF TRINIDAD...WHICH WAS MOVING TOWARD THE NORTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... THATCHER. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jun 7, 4:37 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 437 PM MDT MON JUN 7 2010 COZ086-072300- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- 437 PM MDT MON JUN 7 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO THIS INCLUDES...PUEBLO. AT 433 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF PUEBLO RESERVOIR...OR 8 MILES SOUTHWEST OF PUEBLO...WHICH WAS MOVING TOWARD THE EAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... EXTREME SOUTH CENTRAL PUEBLO. BLENDE. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jun 7, 5:13 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 513 PM MDT MON JUN 7 2010 COZ093-072345- LA JUNTA VICINITY/OTERO COUNTY- 513 PM MDT MON JUN 7 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EASTERN OTERO COUNTY IN SOUTHEAST COLORADO THIS INCLUDES...LA JUNTA. AT 510 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES EAST OF TIMPAS...OR 13 MILES SOUTHWEST OF LA JUNTA...WHICH WAS MOVING TOWARD THE EAST NORTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... SWINK. LA JUNTA. CHERAW. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 55 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 6:14 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 28 min |
| Jun 6, 6:28 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 62 min |
| Jun 6, 8:23 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 53 min |
| Jun 7, 3:21 PM MDT | Fire Weather Watch | PUB | Alamosa, Chaffee, Conejos, Costilla, Lake, Rio Grande and 1 more | 26 hr |
| Jun 7, 5:06 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas, Otero | 54 min |
| Jun 7, 5:43 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 26 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.